# SDR NACA2024101900001

- Difficulty date: October 19, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,654 hours, 18,456 cycles
- Engine: Pwa PW4062
- Engine time: 4,532 hours, 1,328 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENGINE EEC MODE EICAS MESSAGE IN FLIGHT, FOLLOWED QRH EEC ALTN MODE LIGHT EXTINGUISHED, RESUMED NORMAL OPS. IAW 73-21 FIM FAULT TREE 826 GROUND VERIFICATION COMPLETED.
